# SDR AALA202506030084

- Difficulty date: May 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LOWER SILL LOCATED BTW FR 66 TO FR 68 AT LEVEL STRG 23L AT AFT GALLEY AREA. MEASURE OF CORROSION ARE L:3.73 INCH, W=2.03 INCH, D= 0.030 INCH. MAINTENANCE REPLACED LOWER SILL LOCATED BTW FR 66 TO FR 68 AT LEVEL STRG 23L AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001, DWG D53480505
